Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have a head pain for long after smoking of Mojo

Okay well I smoked alot of Mojo and got really high on a Friday. It is now Wednesday of the following week and ever since that Friday I have been having really bad head pains in the lower back part of my head. I have smoked Mojo a few other times before this but this is the only time I've ever had head pains. I also smoke cigarettes on a daily basis. These pains last hours and keep coming back. Can you please help me figure out what's wrong?
Asked On : Thu, 14 Oct 2010
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

hi..., the headache is not related to cigarette, you need to be clinically evaluated to find the cause,.. some of the causes for the headache is refractive error, migraine, hypertension,.. hence you must be evaluated clinically consult a physician...
Hope I have answered your question..

Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor